# SDR TWAA9807001

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 1N68
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE CHECK FOUND FORWARD GALLEY EGRESS LIGHTS INOPERATIVE.  REPLACED FORWARD GALLEY EGRESS LIGHT INVERTER.  (X)
